# SDR TSAA0353037

- Difficulty date: February 9, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NINE RIVETS ON STRINGER 16R SHOW SIGNS OF STRESS CRACKS EMANATING FROM THE FASTENER HOLES. REMOVED RIVETS, OVERSIZED HOLES BY 1/16, HFEC VERIFIED FASTENER HOLES CRACK FREE.  FABRICATED FILLER AND DOUBLER.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS PER SRM 53-30-3, FIGURE 17.  REPAIR COMPLETED IAW SRM AND ECO 3340.  AIRCRAFT RETURNED TO SERVICE.  (M)
